# SDR 2RPA2023042600003

- Difficulty date: April 25, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N40MF
- Make and model: Cessna 550
- Aircraft serial: 550B0921
- Aircraft time: 8,951 hours, 6,897 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CRUISING AT FL370 48 MINUTES INTO A FLIGHT (KSUA-KTTN), THE CREW SENSED A MECHANICAL/BURNING ODOR (POSSIBLY OIL) COMING FROM THE PRESSURIZATION SYSTEM. AIR SUPPLY SOURCES WERE ISOLATED TO IDENTIFY THE ORIGIN OF THE SMELL (LEFT OR RIGHT ENGINE BLEED AIR SUPPLY). TROUBLESHOOTING EFFORTS WERE INCONCLUSIVE, DESTINATION WAS CHANGED TO KSAV. AFTER LANDING MAINTENANCE ACCOMPLISHED ENGINE RUNS WITH CREW WITH NO ABNORMAL SMELLS NOTED WHILE ALTERNATED BLEEDS SOURCES AND ACM ON/OFF. INSPECTED ACM AND DUCTING WITH NO DEFECTS FOUND. INSPECTED AND DRIED WATER SOCK WITH NO DEFECTS FOUND. ACCOMPLISHED IAW CESSNA 550 AMM 21-23-00.
